# SDR AALA20011734

- Difficulty date: August 27, 2001
- Submitted: October 4, 2001
- Operation: Air carrier
- Aircraft: N770AN
- Make and model: Boeing 777223
- Aircraft serial: 29578
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: GEN3014
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

FLT 128 - FOUND RIGHT GEN IDG DISCONNECTED INFLIGHT.  REPLACED RIGHT IDG LEAK AND OPS OK PER MM.  (M)
